# SDR ASAA2019111871360

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 34,722 hours, 10,105 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Pressure Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN #2 AFT FUEL PUMP MAIN TANK LOW PRESSURE LIGHT NOT ON AFTER SWITCH TURNED OFF. GROUNDED - YES. #2 AFT BOOST PUMP "LOW PRESSURE" SWITCH INOP. DISPATCH WILL NOT TAKE. OPERATED #2 FUEL BOOST PUMP SEVERAL TIMES, LOW PRESSURE LIGHT ILLUMINATED IMMEDIATELY AFT SWITCH WAS TURNED TO THE OFF POSITION. OPS NORMAL.
